Price Indeterminacy and Bargaining in a Market with Indivisibilities


Moldovanu, Benny



URL: http://dx.doi.org/10.1016/0304-4068(93)90006-7
Document Type: Article
Year of publication: 1993
The title of a journal, publication series: Journal of Mathematical Economics
Volume: 22
Issue number: 6
Page range: 581-597
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0304-4068
Publication language: English
Institution: School of Law and Economics > Microeconomics and Finance (von Thadden (2004-)
Subject: 330 Economics




Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item